Improved bounds on equilibria solutions in the network design game

Akaki Mamageishvili, Matus Mihalak, Simone Montemezzani

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)1113-1135
Number of pages23
JournalInternational Journal of Game Theory
Volume47
Issue number4
DOIs
Publication statusPublished - 1 Nov 2018

Keywords

  • Network design game
  • Nash equilibrium
  • Price of stability
  • Ring topology
  • Potential-optimum price of stability
  • anarchy
  • PRICE
  • STABILITY

Cite this